# SDR AMTA200501067

- Difficulty date: November 15, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL390, LT ENGINE COMMAND THRUST LEVEL SHOWED .07 EPR ABOVE ACTUAL EOR AT ALL TIMES ABOVE 35,000 FT.  LT THRUST LEVER REQUIRED 1/2 KNOW FORWARD TO ALIGN EPR ALL OTHER ENGINE PARAMETERS MATCHED WITH EPR MATCHED TROUBLESHOT PER FIM 22-32-82-00 MCDP GROUND TEST 02 AND 10 TEST WERE NORMAL.  NO FAULTS, WITH EEC`S ON.  OPERATIONAL CHECK NORMAL.  OK FOR SERVICE.  (M)
